Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What is the reason for tensed abdomen during pregnancy ?

i am 23 weeks pregnant and since last month doctor says my abdomen is not relaxed.she has prescribed safe 9 and suprox sr.but the condition is still the same ,is it really something to worry?
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Meenu, Welcome to HealthcareMagic Forum.
Your History Suggests your Uterus in Contracted which may cause a Premature labor. You Doctor has prescribed you Hormonal medicines to maintain your Pregnancy and to arrest Premature labor, they increase the blood supply to the Uterus and help it relax. If you have been taking it orally and it is not showing any response may be you require a higher dose through IV or IM. Your Treating Doctor would know better. Just take the medications as directed by your Doctor and go for regular follow up. If you happen to develop severe abdominal pain, along with heavy vaginal bleeding, see your Doctor Immediately.

Wish you Good Health, Good Luck, Take Care.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor